# SDR KNNA20151015003

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N417XA
- Make and model: Boeing 737-400
- Aircraft serial: 25417
- Aircraft time: 56,884 hours, 356,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 694995613
- Condition: Missing
- Location: Slide
- Component: Evacuation Slid, Aircruisers
- Component part number: 61621469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IAW AD 90-12-11 THE R2 DOOR ESCAPE SLIDE LATCH ASSEMBLY CABLE WAS FOUND TO BE MISSING.
